| Catalog Number |
140.898 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Pain (1994); Tissue Damage (2104)
| Date of Event |
01/04/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
The clinician reports that 5 months after the dental implant and abutment were placed in ada site 15 in type i bone, the implant had not yet achieved osseointegration.A bone graft was placed.Clinician reports discomfort which went away after the implant's removal.The product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.The dentist also reported that immediate load and immediate implant were performed.
Event or Problem Description
The clinician reports that 5 months after the dental implant and abutment were placed in ada site 15 in type i bone, the implant had not yet achieved osseointegration.A bone graft was placed.Clinician reports discomfort which went away after the implant's removal.The product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.(b)(4).